x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -
puritysourcelabsdomestic-supply
napsgeargenezapharmateuticals
Sarms for SaleNeed To Build Muscle INC.

Redness at injection site?


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about Redness at injection site? within the Anabolic Steroids category.

Excerpt: I'll post some pictures below but day after injection have a small red spot on my quad at the injection site. It's not painful at all. Have been injecting prescription TRT for 2 years now, always very sterile and clean, first time this happened. Anything to worry about or will it clear on it own? Advise

Read more or register here to join the discussion below...

Page 1 of 2 12 LastLast
Results 1 to 10 of 18
  1. #1
    Good Broly powerup79's Avatar
    Join Date
    Oct 2021
    Posts
    125
    Rep Power
    0

    Redness at injection site?

    I'll post some pictures below but day after injection have a small red spot on my quad at the injection site. It's not painful at all. Have been injecting prescription TRT for 2 years now, always very sterile and clean, first time this happened. Anything to worry about or will it clear on it own?

    Advise appreciated.

    Sent from my Pixel 3a using Tapatalk

  2. #2
    ELITE MODERATOR the_alcatraz's Avatar
    Join Date
    Nov 2007
    Posts
    33,282
    Rep Power
    6419

    Re: Redness at injection site?

    1 dont inject quads, always issues with quads

    2 looks fine just warm up and massage a bit and it will go away

  3. #3
    HEAD MODERATOR stevesmi's Avatar
    Join Date
    Dec 2009
    Posts
    42,013
    Rep Power
    122785

    Re: Redness at injection site?

    avoid that spot for a while. if it clears up then great, if it gets worse and worse then time to see a dermatologist
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale


  4. #4
    ceo's Avatar
    Join Date
    Aug 2001
    Location
    The downside of being better than everyone else, is that people tend to assume you're pretentious.
    Posts
    27,257
    Rep Power
    184014
    bros that looks alright DO NOT inject the quad always painful

  5. #5
    Elite Bodybuilder ROIDDERS's Avatar
    Join Date
    Mar 2014
    Posts
    1,725
    Rep Power
    0
    injection sites get red
    dont inject quads

  6. #6
    Moderator JasonPriest's Avatar
    Join Date
    Aug 2018
    Location
    Chicago/Miami
    Posts
    2,419
    Rep Power
    41

    Re: Redness at injection site?

    that doesn't look bad.
    Domestic-Supply.com Team






    https://www.ebay.com/usr/bestdiscoun...75.m3561.l2559 << discounted N2bm products now on eBay

  7. #7
    Good Broly powerup79's Avatar
    Join Date
    Oct 2021
    Posts
    125
    Rep Power
    0

    Re: Redness at injection site?

    Quote Quote posted by JasonPriest View Post
    that doesn't look bad.
    Yeah. First time that happened in 2 years. Figured I'd it was an infection it would hurt and it don't.

    Sent from my Pixel 3a using Tapatalk

  8. #8
    Top 5 Jr. USA Lt/hvy weight Quadsweep's Avatar
    Join Date
    Nov 2001
    Posts
    6,001
    Rep Power
    108
    stop injecting quads you wont have this issue
    www.needtobuildmuscle.com sponsored athlete!!!

    In the final arena, there will be no judges, only witnesses to my greatness!

    The weak suffer what they must. The strong endure what they will.

  9. #9
    Chairman Member Ulter's Avatar
    Join Date
    Apr 2000
    Location
    Orlando, FL
    Posts
    15,713
    Rep Power
    328
    you injected wrong imo
    dont pin quads

  10. #10
    Chairman Member BodyMonster34's Avatar
    Join Date
    Mar 2019
    Posts
    3,824
    Rep Power
    40

    Re: Redness at injection site?

    bro that look like ant bite, don't be poosy scared of mosquito bite



    Bros sick deals on n2guard and n2generate best supps. >>>>
    https://www.ebay.com/usr/bestdiscoun...75.m3561.l2559

Similar Threads

  1. Redness below injection site ??
    By AeRoXx in forum Anabolic Steroids
    Replies: 11
    Last Post: 11-Nov-2017, 01:34 AM
  2. Redness and pain on injection site??
    By BIGZ33 in forum Anabolic Steroids
    Replies: 15
    Last Post: 20-Mar-2007, 12:36 AM
  3. Redness at injection site
    By nmtime in forum Anabolic Steroids
    Replies: 4
    Last Post: 01-Sep-2004, 04:48 PM
  4. Injection site redness and sore (?'s)...
    By Pityocamptes in forum Anabolic Steroids
    Replies: 3
    Last Post: 02-Nov-2001, 08:24 PM
  5. Redness From Deca 300 Injection!!
    By ripped1979 in forum Anabolic Steroids
    Replies: 5
    Last Post: 05-Sep-2001, 05:58 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •